# SDR CA960123027

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce SPEY55515P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Tail Pipe
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN)VIBRATIONS FELT AT FL250. POWER REDUCED FROM 94 PERCENT TO 91 PERCENT & VIBRATIONS INCREASED. ENGINE WAS SHUTDOWN & FLIGHT DIVERTED. POST FLIGHT INSPECTION FOUND METAL IN TAILPIPE & DAMAGE TO BOTH THE LP & HP SYSTEMS. FURTHER DETAILS WILL FOLLOW ENGINE TEARDOWN.
